# SDR DALA2017083106485

- Difficulty date: August 29, 2017
- Submitted: August 31, 2017
- Operation: Air carrier
- Aircraft: N306DQ
- Make and model: Boeing 737732
- Aircraft serial: 29633
- Aircraft time: 26,383 hours, 11,543 cycles
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Dimmer
- Condition: Inoperative
- Location: Panel Lights
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT, FIRST OFFICER AUDIO SELECT PANEL BACKGROUND LIGHTING INOPERATIVE IN DIM. OPERATES NORMALLY IN BRIGHT.  MAINTENANCE FOUND DIMMING UNIT M1456 INOPERATIVE. REPLACED IAW AMM 33-61. ALSO NOTED AN ELECTRICAL ODOR FROM UNIT.
